Alert archive / New Mexico / Flash Flood Warnings in 2023

Flash Flood Warning 2, NWS Albuquerque, NM

May 19, 2023Cibola County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at May 19, 2023, 2:31 PM MST for Cibola County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2023, 2:31 PM MST (21:31 UTC)
Expired
May 19, 2023, 5:30 PM MST
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Cibola County, NM

The radar

The Albuquerque radar (KABX), 74 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2023-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2023-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

499 
WGUS55 KABQ 192131
FFWABQ
NMC006-200030-
/O.NEW.KABQ.FF.W.0002.230519T2131Z-230520T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
331 PM MDT Fri May 19 2023

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Southeastern Cibola County in west central New Mexico...

* Until 630 PM MDT.

* At 331 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 2 inches of rain have 
  fallen. Additional rainfall amounts up to 1 inch are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Laguna Pueblo, Acoma Pueblo, Skyline-Ganipa, New Laguna, Mesita, 
  Acomita, Seama, Acomita Lake, North Acomita Village and Paraje.

This includes the following highways...
Reservation Road 22, Acoma Creek, and rural reservation roads around 
Acoma Pueblo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Both localized and distant heavy rainfall will create sudden and 
dangerous flows in arroyos and over low water crossings.

&&

LAT...LON 3498 10734 3490 10739 3485 10745 3478 10749
      3475 10750 3473 10757 3473 10768 3471 10774
      3471 10782 3476 10788 3483 10789 3488 10780
      3500 10773 3507 10765 3506 10750 3505 10739
      3505 10735 3503 10732

FLASH FLOOD...RADAR INDICATED

$$

Guyer
2 follow-up statements
334 
WGUS75 KABQ 192235
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
435 PM MDT Fri May 19 2023

NMC006-200030-
/O.CON.KABQ.FF.W.0002.000000T0000Z-230520T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cibola NM-
435 PM MDT Fri May 19 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT THIS 
EVENING FOR SOUTHEASTERN CIBOLA COUNTY...

At 435 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain are moving east away from the warned area. Up to 3 inches of 
rain have fallen. Additional rainfall amounts up to 0.25 inches are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Laguna Pueblo, Acoma Pueblo, Skyline-Ganipa, New Laguna, Mesita, 
  Acomita, Seama, Acomita Lake, North Acomita Village and Paraje.

This includes the following highways...
Reservation Road 22, Acoma Creek, and rural reservation roads around 
Acoma Pueblo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Both localized and distant heavy rainfall will create sudden and 
dangerous flows in arroyos and over low water crossings.

&&

LAT...LON 3498 10734 3490 10739 3485 10745 3478 10749
      3475 10750 3473 10757 3473 10768 3471 10774
      3471 10782 3476 10788 3483 10789 3488 10780
      3500 10773 3507 10765 3506 10750 3505 10739
      3505 10735 3503 10732

FLASH FLOOD...RADAR INDICATED

$$

Guyer
108 
WGUS75 KABQ 200022
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
622 PM MDT Fri May 19 2023

NMC006-200032-
/O.EXP.KABQ.FF.W.0002.000000T0000Z-230520T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cibola NM-
622 PM MDT Fri May 19 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 630 PM MDT THIS EVENING FOR 
SOUTHEASTERN CIBOLA COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Water levels may still be elevated at low water crossings. 
Please continue to heed remaining road closures.

LAT...LON 3498 10734 3490 10739 3485 10745 3478 10749
      3475 10750 3473 10757 3473 10768 3471 10774
      3471 10782 3476 10788 3483 10789 3488 10780
      3500 10773 3507 10765 3506 10750 3505 10739
      3505 10735 3503 10732

$$

Guyer

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 19, 1:01 PM MST, 1 hour 30 minutes earlier.

Area forecast discussion, May 19, 1:01 PM MST, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
201 PM MDT Fri May 19 2023

...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER...

.SYNOPSIS...
Issued at 154 PM MDT Fri May 19 2023

An active weather pattern will continue over the region through the
weekend and early next week with scattered to numerous showers and
thunderstorms. Very welcome rainfall amounts between one-quarter and
one-half inch are likely in many areas. Heavier amounts over 1 inch
are also likely with the heavier showers and storms. Locations that
see multiple rounds of heavy rain may experience flooding, including
burn scars, low lying flood prone areas, and urban drainages.  Drier
air will begin moving into central and western NM by Tuesday with a
return to much warmer temperatures, breezier southwest winds, and
lower humidity. Eastern NM may continue to experience daily rounds
of showers and storms through next week.

&&

.SHORT TERM...
(This evening through Saturday night)
Issued at 154 PM MDT Fri May 19 2023

The 12Z KABQ sounding showed a PWAT of 0.84", which is good for a
calendar day record as our anomalously moist atmosphere persists.
The combination of a backdoor front and instability from daytime
heating is resulting in scattered/numerous showers and isolated
thunderstorms early this afternoon, but lightning activity is
forecast to increase through the late afternoon hours across
central/western NM. A backdoor front is making westward progress
through the central mountain chain and is resulting in gusty east
canyon/gap winds into the Rio Grande and upper Tularosa Valleys. The
backdoor front will help to force/invigorate convection west of the
RGV this afternoon/evening, which should gradually work back toward
the Santa Fe and Albuquerque Metros this evening. A locally heavy
rainfall threat persists, with flash flooding possible on area burn
scars especially given recent saturating rains. Similar overall
setup Saturday, but convection may get a later start after a fairly
stable morning behind the backdoor front. The focus for afternoon
storms will continue along and west of the central mountain chain as
the eastern plains will be very slow to destabilize. A flash flood
threat will continue on area burn scars and another watch may be
necessary. Otherwise, daytime temperatures will remain below normal
Saturday with plenty of cloud cover and potential rain-cooling.

&&

.LONG TERM...
(Sunday through Thursday)
Issued at 154 PM MDT Fri May 19 2023

By Sunday, an ill-defined trough axis is progged to stretch from
west central NM northeastward across northern NM to the Front Range.
Abundant moisture will still be firmly entrenched over the region
with PW values btwn the 75th and 90th percentile at KABQ. Remnant
boundaries from convection on Saturday along with any lingering mid
level circulations will provide the focus for additional SHRA/TS.
Locally heavy rainfall will continue, especially around the higher
terrain and nearby highlands.

Changes are expected to begin by Monday as flow aloft becomes more
westerly and drier air filters into western NM. The coverage of
showers and storms with heavy rainfall will be greatest along and
east of the central mt chain. Model instability along the boundary
of the two airmasses is rather impressive however greater shear is
focused more over west TX. A couple strong storms are possible as is
often the case when mid level dry air begins scouring moisture from
the region. An upper level ridge is shown building over central NM
by Tuesday with a more notable progression of drier air across most
of NM. This will help trend temps closer to normal for mid to late
May with lower humidity and breezier southwest winds.

&&

.AVIATION...
(18Z TAFS)
Issued at 1138 AM MDT Fri May 19 2023

A mixed bag of VFR to MVFR conditions prevail across northern and
central NM with numerous showers, isolated thunderstorms and areas
of mountain obscurations. MVFR conditions are likely in/near
showers and storms today, but short-lived IFR conditions are
possible. A gusty east canyon wind will develop later this
afternoon or evening at KABQ, but speeds are forecast to remain
below Aviation Weather Warning threshold at this time.
Deterioration is forecast overnight, along with widespread
mountain obscurations. KSAF, KROW and KLVS are forecast to
deteriorate to IFR overnight, with slow to no improvement Saturday
morning.

&&

.FIRE WEATHER...
Issued at 154 PM MDT Fri May 19 2023

An anomalously moist atmosphere with above normal humidity will
persist through the weekend and into early next week with daily
rounds of wetting storms that could bring flash flooding to area
burn scars. The pattern will transition thereafter to a more normal
springtime regime, with the emergence of hot, dry and unstable
conditions as an upper level trough/low drops south along the west
coast and turns inland late week. Increasing southwest flow aloft
will shift east over NM in advance of the upper level trough/low and
may bring critical fire weather conditions for Thu/Fri. Dryline
thunderstorms are possible Thu/Fri as well closer to the TX border.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  51  73  50  77 /  60  60  30  40
Dulce...........................  41  66  40  71 /  80  70  40  70
Cuba............................  44  67  45  70 /  80  50  50  60
Gallup..........................  44  72  43  74 /  60  50  30  50
El Morro........................  43  68  43  69 /  60  70  40  60
Grants..........................  43  70  41  72 /  70  60  30  60
Quemado.........................  45  71  45  71 /  50  60  30  60
Magdalena.......................  49  69  49  70 /  80  80  50  60
Datil...........................  45  66  46  69 /  70  70  40  60
Reserve.........................  45  75  42  76 /  30  50  30  50
Glenwood........................  51  79  52  80 /  20  40  30  40
Chama...........................  38  61  37  65 /  80  70  50  80
Los Alamos......................  48  66  48  69 /  70  50  30  70
Pecos...........................  46  65  46  69 /  80  50  20  70
Cerro/Questa....................  45  62  45  65 /  60  70  20  80
Red River.......................  39  56  39  57 /  70  70  30  90
Angel Fire......................  40  61  37  62 /  70  60  20  80
Taos............................  44  68  42  71 /  60  50  20  70
Mora............................  44  64  42  66 /  80  40  20  80
Espanola........................  51  73  49  75 /  60  40  20  60
Santa Fe........................  48  67  49  70 /  80  50  30  70
Santa Fe Airport................  48  70  48  73 /  70  40  30  60
Albuquerque Foothills...........  56  73  55  76 /  80  50  30  50
Albuquerque Heights.............  54  75  54  78 /  80  40  30  50
Albuquerque Valley..............  55  76  53  80 /  80  40  30  50
Albuquerque West Mesa...........  54  74  54  78 /  70  40  30  50
Belen...........................  54  76  52  79 /  80  50  40  50
Bernalillo......................  53  76  54  78 /  80  40  30  50
Bosque Farms....................  53  76  51  80 /  80  50  40  50
Corrales........................  54  75  54  78 /  80  40  30  50
Los Lunas.......................  54  76  52  79 /  80  50  40  50
Placitas........................  52  72  53  75 /  80  40  30  60
Rio Rancho......................  53  74  54  77 /  70  40  30  50
Socorro.........................  53  78  53  80 /  60  60  50  50
Sandia Park/Cedar Crest.........  47  66  48  70 /  80  50  30  60
Tijeras.........................  50  69  49  73 /  80  50  30  50
Edgewood........................  46  68  45  72 /  70  40  30  50
Moriarty/Estancia...............  46  69  43  74 /  60  40  30  50
Clines Corners..................  45  66  44  69 /  70  30  30  50
Mountainair.....................  47  68  46  72 /  80  60  30  50
Gran Quivira....................  47  69  46  73 /  80  60  30  50
Carrizozo.......................  52  72  53  77 /  50  50  40  50
Ruidoso.........................  45  63  46  68 /  60  60  40  60
Capulin.........................  43  66  42  68 /  20  20  20  70
Raton...........................  45  70  44  72 /  40  30  20  70
Springer........................  47  72  45  74 /  50  20  10  70
Las Vegas.......................  45  66  45  70 /  60  30  10  70
Clayton.........................  48  72  48  75 /  10  10  10  60
Roy.............................  48  68  48  73 /  30  20  10  70
Conchas.........................  53  75  52  81 /  30  10  10  60
Santa Rosa......................  52  70  51  78 /  30  10  10  50
Tucumcari.......................  51  76  52  81 /  20  10  10  50
Clovis..........................  53  73  53  78 /  20  10  10  40
Portales........................  53  74  52  80 /  20  10  10  40
Fort Sumner.....................  53  73  53  80 /  30  10  10  50
Roswell.........................  59  74  58  83 /  60  30  10  50
Picacho.........................  51  67  50  75 /  70  40  20  60
Elk.............................  47  64  47  72 /  70  50  20  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 9 PM MDT this evening for NMZ211-214-215-226.

&&

SHORT TERM...11
LONG TERM....42
AVIATION...11

In the hours before

Special weather statement, May 19, 12:06 PM MST, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
106 PM MDT Fri May 19 2023

NMZ237>239-191930-
Eastern Lincoln County-Chaves County Plains-De Baca County-
106 PM MDT Fri May 19 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
LINCOLN, WEST CENTRAL DE BACA AND NORTHWESTERN CHAVES COUNTIES
THROUGH 130 PM MDT...

At 105 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Ramon, or 30 miles south of Vaughn, moving east at 25
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ramon.

This includes Highway 285 between Mile Markers 162 and 183.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3411 10519 3435 10515 3434 10477 3400 10479
TIME...MOT...LOC 1905Z 278DEG 21KT 3419 10505

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Guyer
Special weather statement, May 19, 12:13 PM MST, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
113 PM MDT Fri May 19 2023

NMZ207-191945-
West Central Highlands-
113 PM MDT Fri May 19 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL CIBOLA
AND WESTERN VALENCIA COUNTIES THROUGH 145 PM MDT...

At 112 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Mesita, or 15 miles south of Laguna Pueblo, moving
northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central Cibola
and western Valencia Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3473 10724 3477 10737 3497 10731 3486 10708
TIME...MOT...LOC 1912Z 208DEG 9KT 3482 10728

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Guyer
Special weather statement, May 19, 12:42 PM MST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
142 PM MDT Fri May 19 2023

NMZ237-239-192015-
Eastern Lincoln County-De Baca County-
142 PM MDT Fri May 19 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN LINCOLN
AND SOUTHWESTERN DE BACA COUNTIES THROUGH 215 PM MDT...

At 142 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ramon, or 35 miles southeast of Vaughn, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ramon.

This includes Highway 285 between Mile Markers 163 and 180.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3409 10462 3409 10495 3435 10494 3435 10461
TIME...MOT...LOC 1942Z 284DEG 16KT 3419 10486

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Guyer
Special weather statement, May 19, 2:11 PM MST, 20 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
311 PM MDT Fri May 19 2023

NMZ206-207-192145-
West Central Highlands-West Central Mountains-
311 PM MDT Fri May 19 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN CIBOLA
COUNTY THROUGH 345 PM MDT...

At 311 PM MDT, Doppler radar was tracking a strong thunderstorm near
Acoma Pueblo, or 15 miles southwest of Laguna Pueblo, moving
northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Acoma Pueblo, New Laguna, Seama, Paraje and Encinal.

This includes Interstate 40 between Mile Markers 105 and 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3467 10760 3486 10773 3512 10745 3473 10717
TIME...MOT...LOC 2111Z 229DEG 14KT 3487 10753

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

12

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 3:00 AM MSTFlood WatchABQColfax, Lincoln, Los Alamos, Mora, Rio Arriba, Sandoval and 3 more17 hr
May 19, 6:52 AM MSTRiver Flood AdvisoryABQLos Alamos, Rio Arriba, Santa Fe12 days
May 19, 7:53 AM MSTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe, Torrance, Valencia3 hr
May 19, 8:45 AM MSTRiver Flood AdvisoryABQSan Juan17 days
May 19, 8:47 AM MSTRiver Flood AdvisoryABQSan Juan21 days
May 19, 8:50 AM MSTRiver Flood AdvisoryABQSan Juan17 days
May 19, 10:13 AM MSTAreal Flood AdvisoryABQRio Arriba, Santa Fe2 hr
May 19, 12:06 PM MSTSpecial Weather StatementABQ24 min
May 19, 12:13 PM MSTSpecial Weather StatementABQValencia32 min
May 19, 12:42 PM MSTSpecial Weather StatementABQDe Baca33 min
May 19, 1:07 PM MSTSevere Thunderstorm WarningABQDe Baca68 min
May 19, 1:42 PM MSTAreal Flood AdvisoryABQCibola, McKinley3 hr
May 19, 2:10 PM MSTSevere Thunderstorm Warning Considerable damage threatABQChaves, Curry, De Baca, Roosevelt65 min
May 19, 2:11 PM MSTSpecial Weather StatementABQCibola34 min
May 19, 2:35 PM MSTSpecial Weather StatementABQChaves25 min
May 19, 2:58 PM MSTSpecial Weather StatementABQChaves32 min
May 19, 3:01 PM MSTSpecial Weather StatementABQSan Juan29 min
May 19, 3:13 PM MSTSpecial Weather StatementABQValencia32 min
May 19, 3:17 PM MSTSpecial Weather StatementABQRoosevelt28 min
May 19, 3:29 PM MSTSevere Thunderstorm WarningABQChaves31 min
May 19, 3:31 PM MSTSevere Thunderstorm WarningABQChaves, Roosevelt44 min
May 19, 3:48 PM MSTSpecial Weather StatementABQChaves27 min
May 19, 3:49 PM MSTSpecial Weather StatementABQ26 min
May 19, 3:55 PM MSTAreal Flood AdvisoryABQCibola3 hr
May 19, 4:01 PM MSTSevere Thunderstorm Warning Considerable damage threatABQChaves44 min
May 19, 4:04 PM MSTSpecial Weather StatementABQRoosevelt26 min
May 19, 4:06 PM MSTSpecial Weather StatementABQValencia24 min
May 19, 4:15 PM MSTSevere Thunderstorm Warning Considerable damage threatABQRoosevelt30 min
May 19, 4:26 PM MSTSevere Thunderstorm WarningABQSocorro49 min
May 19, 4:27 PM MSTSpecial Weather StatementABQ33 min
May 19, 4:46 PM MSTSpecial Weather StatementABQChaves29 min
May 19, 4:49 PM MSTSpecial Weather StatementABQBernalillo26 min

Nearby

Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.